# SDR UPS203592

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE, FOUND DAMAGE TO SKIN DUE TO LIGHTNING AT STA 400, STR 4 LT.  REPAIRED IAW SRM 53-30-3, 51-10-2, 51-30-2, 51-20-4.
